# SDR DALA2022051603361

- Difficulty date: May 11, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 90,592 hours, 39,333 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Repair
- Condition: Installed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 DAMAGE TOLERANCE ANALYSIS REQUIRED. REF LOGPAGE 1807131. ER/A 591173-14 SECTION I ISSUED FOR FWD PRESSURE BHD OUTER CHORD REPA IR. CORRECTIVE ACTION: REF ERA 591173-14. (2231513)
